MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC045144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/11/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
The devices were discarded after use and therefore not available for return and investigation.There were no device deficiencies reported related to the zoom 45.Based on the limited case image and information provided, the exact cause of the vessel perforation is unknown.The relationship with the zoom device to the vessel perforation could not be established.It is unclear if the perforation was caused by the zoom device or other devices.The manufacturing records for the zoom 45 device were reviewed and demonstrated that the product met all design and manufacturing specifications.
 
Event or Problem Description
During an in-service visit, the physician reported to the imperative care sales representative about a vessel perforation event that occurred "a few months ago" with a zoom 45 catheter.The clot location was in the inferior distal m2 segment.During the first pass, the physician used a third-party access catheter and two different size aspiration catheters over a guidewire, but they could not advance.Both aspiration catheters were removed from the patient.With the same third-party access catheter in place, the physician then advanced a zoom 45 catheter over a third-party microcatheter and guidewire to the face of the clot in the m2 segment.The microcatheter and guidewire were then removed from the patient.Aspiration was applied to the zoom 45.The physician does not know if the clot was removed.Post-aspiration imaging revealed a vessel perforation of the distal m2 segment.The patient became unstable, and the physician ended the procedure.There was no treatment administered.The physician indicated that the patient was elderly and had tortuous anatomy with fragile vessels.The physician was not sure if the zoom 45 had caused the vessel perforation.No device deficiency was reported.The patient passed away due to cardiac arrest at an unknown time on the same day.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key19639452
Report Number3014590708-2024-00020
Device Sequence Number15303767
Product Code NRY
UDI-Device Identifier00812212030498
UDI-Public00812212030498
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2326202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24 GUIDEWIRE; PHENOM 27 MICROCATHETER; RED 43; RED 62
Outcome Attributed to Adverse Event Life Threatening;
Patient Age86 YR
Patient SexFemale